# SDR AWXA200300415

- Difficulty date: April 17, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 45,505 hours, 19,193 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5323003020000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK A .5 INCH CRACK WAS FOUND FORWARD CARGO FRAME CUTOUT AFT SIDE FITTING, FR 28, STR 35 RT.  MAINTENANCE REMOVED DAMAGED FORWARD CARGO FRAME CUTOUT AFT SIDE FITTING, FR 28, STR 35 RT; FABRICATED A NEW REPLACEMENT FITTING; INSTALLED REPAIR PART IAW A320 SRM 51-42-11 PG 5-6.
